# SDR CA080805003

- Difficulty date: August 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 7,423 hours
- Engine: Allsn 250C47B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Part time: 2,798 hours
- Component: Tailboom
- Component part number: 407530014101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND BETWEEN THE TAIL ROTOR SUPPORT AND TAILBOOM AT FUSELAGE STA 375 APPROX. ALSO SEVERAL RIVETS WERE FOUND SMOKING. THE HELICOPTER WAS USED TO MOVE DRILL ON A REGULAR BASIS WITHOUT EXCEEDING THE LOAD CAPACITY. TAILBOOM REMOVED P/N407-530-014-101 S/N 53037 AND SERVICEABLE TAILBOOM INSTALLED P/N 407-030-801-205D PROCURED FROM MFG.
